Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications


Authors: El Mostafa Kalmoun and Hassan Riahi
Journal: Proc. Amer. Math. Soc. 129 (2001), 1335-1348
MSC (1991): Primary 49J35, 54H25; Secondary 54Cxx, 52A01
DOI: https://doi.org/10.1090/S0002-9939-01-05999-8
Published electronically: January 8, 2001
MathSciNet review: 1814159
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

In the present paper, slightly modifying the topological KKM Theorem of Park and Kim (1996), we obtain a new existence theorem for generalized vector equilibrium problems related to an admissible multifunction. We work here under the general framework of G-convex space which does not have any linear structure. Also, we give applications to greatest element, fixed point and vector saddle point problems. The results presented in this paper extend and unify many results in the literature by relaxing the compactness, the closedness and the convexity conditions.


References [Enhancements On Off] (What's this?)

  • 1. G. Allen, Variational inequalities, complementarity problems, and duality theorems, J. Math. Anal. Appl. 58 (1977), 1-10. MR 58:23867
  • 2. C. Bardaro and R. Ceppitelli, Some further generalizations of KKM theorem and minimax inequalities, J. Math. Anal. Appl. 132 (1988), 484-490 MR 89e:90219
  • 3. H. Ben-El-Mechaiekh, P. Deguire, and A. Granas, Une alternative non linéaire en analyse convexe at applications, C.R. Acad. Sci. Paris Sér. I Math. 295 (1982), 257-259. MR 84f:52008
  • 4. E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), 123-145. MR 95i:90089
  • 5. H. Brézis, L. Nirenberg and G. Stampacchia, A remark on Ky Fan's minimax principle, Boll. Unione Mat. Ital. 4 (1972), 293-300. MR 48:2850
  • 6. S. S. Chang, B. S. Lee, X. Wu, Y. J. Cho, and G. M. Lee, On the generalized quasi-variational inequality problem, J. Math. Anal. Appl. 203 (1996), 686-711. MR 97i:49017
  • 7. S. S. Chang and Li Yang, Section theorems on H-spaces with applications, J. Math. Anal. Appl. 179 (1993), 214-231. MR 94i:47098
  • 8. Ky Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310. MR 24:A1120
  • 9. Ky Fan, A minimax inequality and application, in ``Inequalities, III'' (Proc. Third Sympos., UCLA, 1969. Dedicated to the Memory of T. S. Motgkin; O. Shisha, Ed.), pp. 103-113, Academic Press, New York, 1972. MR 49:5779
  • 10. F. Giannessi, Theorems of alternative quadratic programs and complementarity problems, in Variational Inequalities and Complementarity Problems (Cottle, Giannessi and Lions, Eds.), pp. 151-186, John Wiley and Sons, Chicherster, 1980. MR 81j:49021
  • 11. C. Horvath, Points fixes et coïncidences pour les applications multivoques sans convexité, C.R. Acad. Sci. Paris Sér. I Math. 295 (1983), 403-406. MR 84f:54061
  • 12. C. Horvath, Some results on multivalued mappings and inequalities without convexity, in ``Nonlinear and Convex Analysis--Proceedings in Honor of Ky Fan'' (B.-L. Lin and S. Simons, Eds.), pp. 99-106, Dekker, New York, 1987. MR 88g:47019
  • 13. E. Kalmoun and H. Riahi, Generalized vector equilibrium problems and applications to variational and hemivariational inequalities, Submitted for publication.
  • 14. B. Knaster, C. Kuratowski, and S. Mazurkiewicz, Ein Beweis des Fixpunktsatsez für n-dimensionale simplexe, Fund. Math. XIV (1929), 132-137.
  • 15. M. Lassonde, On the use of KKM multifunctions in fixed point theory and related topics, J. Math. Anal. Appl. 97 (1983), 151-201. MR 84k:47049
  • 16. L. J. Lin and S. Park, On some generalized quasi-equilibrium problems, J. Math. Anal. Appl. 224 (1998), 167-181. MR 99f:90182
  • 17. W. Oettli and D. Schläger, Generalized vectorial equilibria and generalized monotonicity, Func. Anal. Cur. Appl., (M. Brokate and A. H. Siddiki, Eds.), Pitman Res. Notes Math., 377, Longman, London, 1997, pp. 145-154. MR 99b:47106
  • 18. S. Park, Generalizations of Ky Fan's matching theorems and their applications, J. Math. Anal. Appl. 141 (1989), 164-176. MR 91b:47130
  • 19. S. Park and H. Kim, Coincidence theorems for admissible multifunctions on generalized convex spaces, J. Math. Anal. Appl. 197 (1996), 173-187. MR 97b:47072
  • 20. N. Shioji, A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem, Proc. Amer. Math. Soc. 111 (1991), 187-195. MR 91d:47043
  • 21. S. Simons, Two-function minimax theorems and variational inequalities for functions on compact and noncompact sets, with some comments on fixed-point theorems, Proc. Symp. Pure Math. 45 (1986), 377-392. MR 87h:49019
  • 22. E. Sperner, Neuer Beweis für die Invarianz der Dimensionszahl und des Gebietes, Abh. Math. Sem. Univ. Hamburg 6 (1928), 265-272.
  • 23. G. Tian, Generalizations of the FKKM theorem and the Ky Fan minimax inequality with applications to maximal elements, price equilibrium, and complementarity, J. Math. Anal. Appl. 170 (1992), 457-471. MR 94b:90014
  • 24. X. Z. Yuan, The study of minimax inequalities and applications to economies and variational inequalities, Memo. Amer. Math. Soc. 132 (1998), N. 625. MR 98i:49007
  • 25. J. X. Zhou and G. Chen, Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities, J. Math. Anal. Appl. 132 (1988), 213-225. MR 89f:90121

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 49J35, 54H25, 54Cxx, 52A01

Retrieve articles in all journals with MSC (1991): 49J35, 54H25, 54Cxx, 52A01


Additional Information

El Mostafa Kalmoun
Affiliation: Faculté des Sciences I Semlalia, Mathématiques, Université Cadi Ayyad, B.P. 2390, Marrakech 40000, Morocco
Email: ekalmoun@ucam.ac.ma

Hassan Riahi
Affiliation: Faculté des Sciences I Semlalia, Mathématiques, Université Cadi Ayyad, B.P. 2390, Marrakech 40000, Morocco
Email: h-riahi@ucam.ac.ma

DOI: https://doi.org/10.1090/S0002-9939-01-05999-8
Keywords: KKM theorem, vector equilibria, G-convex space, generalized G-convexity, admissible multifunctions, transfer closedness, pseudomonotonicity, greatest element, fixed point, vector saddle point
Received by editor(s): July 9, 1999
Published electronically: January 8, 2001
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society